Thank you for your reply.
This is likely due to the fever since fever causes an increase in the heart rate. If he has no other symptoms such as chest pain, dizziness, awareness of heart beat, or vomiting, then this is not a reason to get concerned. Make sure that he is drinking adequate fluids to prevent dehydration. For the fever he may take tylenol (acetaminophen).
If possible later you may order or get an automatic blood pressure checking apparatus from the local pharmacy. This will be beneficial in monitoring his blood pressure since he has hypertension.
A pulse of 64 is normal.
It is a privilege answering your question.
Please let me know if you have further queries or unanswered questions.
Please rate the answer with a positive rating of 5 stars, because this is the only way we experts are credited and compensated for our time and work. Also a bonus will be appreciated.
If you have follow-up questions you can ask them after the rating too.
Wishing you all the very best in life.
May you be happy, successful, and healthy.